The mathematical challenges and modelling of hydroelasticity

Korobkin, Alexander ORCID: https://orcid.org/0000-0003-3605-8450, Parau, Emilian I. ORCID: https://orcid.org/0000-0001-5134-2068 and Vanden-Broeck, Jean-Marc (2011) The mathematical challenges and modelling of hydroelasticity. Philosophical Transactions of the Royal Society A, 369 (1947). pp. 2803-2812. ISSN 1471-2962

Full text not available from this repository. (Request a copy)

Abstract

Hydroelasticity brings together hydrodynamics and elastic theories. It is concerned with deformations of elastic bodies responding to hydrodynamic excitations, which themselves depend on elastic deformation. This Theme Issue is intended to identify and to outline mathematical problems of modern hydroelasticity and to review recent developments in this area, including physically and mathematically elaborated models and the techniques used in their analysis.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 09 Dec 2011 22:34
Last Modified: 02 Oct 2022 01:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/35647
DOI: 10.1098/rsta.2011.0116

Actions (login required)

View Item View Item